Loading, please wait...
:

product description page

Fexofenadine Hydrochloride Allergy Relief Tablets - Up&Up™ (Compare to active ingredient in Allegra Allergy)

Fexofenadine Hydrochloride Allergy Relief Tablets - Up&Up™ (Compare to active ingredient in Allegra Allergy) - image 1 of 1

About this item

Highlights

  • Treats most indoor and outdoor allergies
  • 24 hour dose
ABOUT FEXOFENADINE HYDROCHLORIDE TABLETS, 180 MG: Compare to Allegra® Allergy Active Ingredient. The active ingredient in this product is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Fexofenadine hyrochloride tablets, 180 mg works for a full 24 hours. Fexofenadine hydrochloride tablets, 180 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Each tablet contains 180 mg of Fexofenadine Hydrochloride, original prescription strength. All-day non-drowsy allergy relief. For indoor & outdoor allergies. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
Health Facts: Contains antihistamine
Active Ingredient Strength Value: 180 milligrams
Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you are pregnant or nursing
Duration: 24 hours
Product Form: Tablet
Suggested Age: 12 Years and Up
Primary Active Ingredient: Fexofenadine
Package Quantity: 30
Features: Non-drowsy, 24 hour relief
TCIN: 13637331
UPC: 359726504300
Item Number (DPCI): 094-04-0180
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$11.89
Size 30 Count

Most recent reviews

Breathing and sleeping are good things.

(would recommend)
5 out of 5 stars
elad 10 days ago
verified purchaser
Great. Felt so much better the first day & night. Wish I'd ordered some sooner.
Do you find this helpful?
yes (0)no (0)report

Wrong medicine

(would not recommend)
1 out of 5 stars
Cee No 1 month ago
verified purchaser
I ordered the tablets and received the capsules. If I had wanted capsules I would have just gone to the store and picked them up. I wanted tablets. I didn’t get what I ordered. See the pictures.
Do you find this helpful?
yes (0)no (0)report

Made me drowsy

(would not recommend)
2 out of 5 stars
Drowsy 4 months ago
verified purchaser
They are actually Drowsy
Do you find this helpful?
yes (0)no (0)report
(would not recommend)
3 out of 5 stars
ceramicsteph 5 months ago
verified purchaser
It does work effectively, however the pill is very large and feels like you are swallowing a chewable. I will stick to the name brand because of this.
Do you find this helpful?
yes (0)no (0)report

Expired product shipped

(would not recommend)
1 out of 5 stars
NPatton 6 months ago
verified purchaser
I ordered this product online and the pills were EXPIRED in December of 2017. Thanks, but no thanks.see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report
(would recommend)
5 out of 5 stars
kimp 6 months ago
verified purchaser
Zytec and Claritin no longer work for me. So glad they finally made a generic version of this. Works the same as the brand name. And you can't beat the price!
Do you find this helpful?
yes (0)no (0)report

As good as Allegra, but a better price.

(would recommend)
5 out of 5 stars
reddog141 6 months ago
verified purchaser
Indistinguishable from the more expensive branded Allegra. If Allegra works for you, so will this. At a better price.
Do you find this helpful?
yes (0)no (0)report

Great value

(would recommend)
5 out of 5 stars
tinyt 6 months ago
verified purchaser
Great value for the money. Works exactly the same as the name brand
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.